# SDR UALA2011031401188

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 40,336 hours, 16,221 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE BLOW OUT DOOR AFT FRAME AREA 2 CRACKED 6 INCHES.  CARRIED FWD PER MT TO BE RECHECKED EVERY 3 SVC, CRACK WITHIN LIMITS 6 INCHES AT THIS TIME.  ACP PER MT 25-018.  CRACK IS WITHIN LIMITS AREA 2.
